# SDR SWAA2021092006395

- Difficulty date: August 12, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H Z-CHANNEL FROM STATION 727-767; SURFACE CORROSION FOUND IN SEVERAL AREAS ; / [01] REMOVED CORROSION AT ZEE CHANNEL AFT CARGO COMPT STA 727-767 OUT OF LIMITS EXFOLIATING CORROSION ASPER B 737-700 SRM 51-10-02-0G-0; [02] LOCATION OF ZEE CHANNEL IS RT SIDE BETWEEN STA 727- STA 767; [03] VERIFIED STEPS #1 AND #2; [04] FABRICATED NEW Z CHANNEL AT RH AFT CARGO STA 727-767 AND LOCATED AND DRILLING NEW HOLES AS PER B 737 -700 SRM 51-40-05-0G-0 AND DWG 146A7502; [05] VERIFIED STEP #4 :OK TO TREAT AND PRIME; [06] TREATED AND PRIMED NEW Z CHANNEL AT AFT CARGO RH STA 727-767 AS PER B 737-700 AMM 51-21-41-370-803 AND 51-21-72-370-804; [07] OK TO INSTALL NUT PLATES; [08] INSTALLED NUT PLATES AT NEW Z CHANNEL AS PER B 737-700 SRM 51-40-02-0G-0; [09] ADDED MEASUREMENTS. FOR ENAMEL AND AND INSTALLATION REFER TO TASK FAULT (TTG8Q004A4XW)
